# SDR SWAA2021051947356

- Difficulty date: February 6, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 63,942 hours, 37,738 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER EING; FWD ATTACH BRACKET; FOR THE #195CL WING TO BODY FAIRING LOWER ATTACH ANGLE; IS CRACKED / REMOVED AND REPLACED L/H UPPER WING FWD ATTACH BRACKET IAW SRM 51-40-02.
